# SDR JJBA20170405005

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 36,071 hours, 48,309 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0043014
- Part serial: 13143H7557
- Condition: Smoke
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE FLT DECK COMING FROM FO`S WINDSHIELD.  R & R THE RIGHT WINDSHIELD.
